Alert archive / West Virginia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 18, NWS Blacksburg, VA

May 5, 2018Monroe County, Summers County, West Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at May 5, 2018, 7:43 PM EDT for Monroe County, Summers County, West Virginia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 5, 2018, 7:43 PM EDT (23:43 UTC)
Expired
May 5, 2018, 8:30 PM EDT
In force
47 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Monroe County, WV, Summers County, WV

The radar

The Roanoke radar (KFCX), 85 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 11.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2018-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2018-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
971 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

209 
WUUS51 KRNK 052343
SVRRNK
WVC063-089-060030-
/O.NEW.KRNK.SV.W.0018.180505T2343Z-180506T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
743 PM EDT SAT MAY 5 2018

The National Weather Service in BLACKSBURG has issued a

* Severe Thunderstorm Warning for...
  Central Summers County in southeastern West Virginia...
  Western Monroe County in southeastern West Virginia...

* Until 830 PM EDT

* At 743 PM EDT, severe thunderstorms were located along a line
  extending from Hinton to near Pipestem, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Hinton...
  Pipestem...
  Red Sulphur Spring...
  Buck...
  and Wayside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3766 8059 3741 8069 3754 8099 3770 8092
      3770 8090 3767 8090 3768 8088 3769 8088
      3770 8089 3773 8090
TIME...MOT...LOC 2343Z 290DEG 19KT 3769 8089 3755 8093 

HAIL...1.00IN
WIND...60MPH
 
$$

DS
2 follow-up statements
399 
WWUS51 KRNK 060006
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
806 PM EDT SAT MAY 5 2018

WVC063-089-060030-
/O.CON.KRNK.SV.W.0018.000000T0000Z-180506T0030Z/
Summers WV-Monroe WV-
806 PM EDT SAT MAY 5 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHEASTERN SUMMERS AND WESTERN MONROE COUNTIES...

At 806 PM EDT, severe thunderstorms were located along a line
extending from Ballengee to Red Sulphur Spring, moving east at 35
mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Red Sulphur Spring...
Wolfcreek...
Wayside...
Talcott...
and Indian Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3766 8059 3741 8069 3748 8085 3770 8079
TIME...MOT...LOC 0006Z 281DEG 29KT 3763 8078 3749 8076 

HAIL...1.25IN
WIND...60MPH
 
$$

DS
416 
WWUS51 KRNK 060026
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
826 PM EDT SAT MAY 5 2018

WVC063-089-060035-
/O.EXP.KRNK.SV.W.0018.000000T0000Z-180506T0030Z/
Summers WV-Monroe WV-
826 PM EDT SAT MAY 5 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUMMERS AND 
WESTERN MONROE COUNTIES WILL EXPIRE AT 830 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

Remember, a Severe Thunderstorm Warning still remains in effect for
eastern Monroe County until 900 PM EDT.

LAT...LON 3766 8059 3741 8069 3748 8085 3770 8079
TIME...MOT...LOC 0025Z 290DEG 19KT 3760 8066 3746 8064 

$$

DS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 7:32 PM EDT, 11 minutes earlier.

Area forecast discussion, May 5, 7:32 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
732 PM EDT Sat May 5 2018

.SYNOPSIS...
A stalled frontal boundary draped over the area will lift north
overnight as a low pressure system tracks into the Ohio Valley.
A weak cold front will pass over the region Sunday morning,
followed by another on Monday. A stronger front is possible on
Thursday.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 715 PM EDT Saturday...

Very active from WV to TN this evening with heavy showers and
storms, some which produced large hail along the KY/VA border
counties into WV. A few stronger storms made it into our WV
counties with quarter sized hail this afternoon in Mercer
County.

Early this evening, line of storms moving into Southern WV to
far SW VA north of a frontal boundary should move slowly east to
northeast into the New River Valley to Alleghanys. HRRR appears
to have some handle on it but may be too slow. As the low moves
into the southwest VA mountains by midnight the area with better
lift to shift northward into the Southern Shenandoah Valley to
Alleghanys. Still should only see isolated to low chance
coverage east of the foothills, and south of the NC/VA border.
Airmass will stabilized with limited severe potential but will
still have to watch for heavier downpours leading to localized
flooding.

Previous discussion from early afternoon...

An upper level trough will drive a surface low northeastward
across central Tennessee and Kentucky this evening. This low
pressure system is expected to stay west of the Appalachians as
a weak insitu wedge hovers over the Mid Atlantic region.
Moisture from the low to the west will overrun the wedge in the
east, bringing rain to area north of HWY 460 with the heavier
rain occuring north of I64. This low will also help erode the
wedge overnight, which could give way for scattered storms
persisting into Sunday morning. Also this evening and as the
wedge erodes across the mountains and eventually in the east,
scattered storms are possible and could bring localize heavy
downpours as PWATS are running around an inch. Rainfall amounts
over the next 24 hours will range from 1-2 inches in
southeastern West Virginia and up to an inch in the mountains of
southwest Virginia. Across the piedmont and foothills counties
and NW North Carolina mountains, upwards to a half of an inch is
possible.

By rise Sunday, the surface low should be near Pittsburgh and
the trailing cold front tracks across West Virginia. The front
moves quickly crosses the area Sunday morning. Only light
rainfall is expected with the frontal passage as bulk of the
heavier rain and deeper moisture tracks north with the low. As
the front moves east Sunday, temperatures will be slightly
cooler than normal.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 215 PM EDT Saturday...

Easterly moving upper low fills and becomes part of long wave
high amplitude trough over the eastern United States by Monday.
Nearly closed 500 MB low develops over the Carolinas by Tuesday
morning.

Surface wedge develops for Monday and Tuesday with abundant
cloud cover. Clouds and precipitation will hold back daytime
temperature rise. Will trend toward cooler guidance for highs on
Monday and Tuesday. Have slightly increased probability of rain
on Monday and Tuesday. Best chance will be in the mountains and
foothills.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 115 PM EDT Saturday...

Upper low move northeast by Wednesday night with pattern
becoming more zonal but still with some weak troughing as short
waves track through the northern stream Thursday and Friday.

Large differences in the models after Thursday, especially in
western United States. 06Z GFS and 00Z ECMWF/CMC were completely
out of phase. WPC is leaning toward trough in the western
United States but not to the extent of the CMC/ECMWF.

Surface wedge breaks on Wednesday with increasing southwest
wind ahead of the low pressure system approaching from the Ohio
Valley. This low crosses the areas pushing a cold front through
the Mid Atlantic region on Thursday. At this time models
indicate enough forcing and instability for thunderstorms on
Thursday afternoon and evening. Will keep the forecast dry for
Friday and Saturday behind this system. Temperatures will be
near normal through the period with a warming trend at the end
of the week.

&&

.AVIATION /23Z SATURDAY THROUGH THURSDAY/...
As of 720 PM EDT Saturday...

Timing showers and storms to impact BLF/LWB in the 00z to 02z
time frame, with more tempo groups for ROA/BCB around 01-03z.

Through the night expect better coverage of showers to stay over
the Alleghanys and into LWB, while further east coverage will be
more scattered to none at all.

Low pressure shifts east to the piedmont by 12z Sunday and
mainly concerned about low cigs and vsbys with fog overnight as
airmass moistens up.

Will see most of the forecast area with sub-VFR through 12z
Sunday, with at times IFR or LIFR with cigs in the mountains.

.Extended Aviation Discussion...

Another cold front could arrive on Monday to spark added
showers. By Tuesday, high pressure will build over the New
England, which will start a period of east winds ushering marine
air from the Atlantic Ocean that should provide lower ceilings
and visibilities espcly southern and southwest sections. Drier
air as winds turn more southerly and the weak wedge breaks down
should allow for improvement to VFR on Wednesday.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...RCS
NEAR TERM...RCS/WP
SHORT TERM...AMS
LONG TERM...AMS
AVIATION...RCS/WP
Hazardous weather outlook, May 5, 4:37 AM EDT, 15 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
437 AM EDT Sat May 5 2018

VAZ007-009>011-018>020-WVZ042>044-507-508-060845-
Tazewell-Smyth-Bland-Giles-Craig-Alleghany VA-Bath-Mercer-Summers-
Monroe-Eastern Greenbrier-Western Greenbrier-
437 AM EDT Sat May 5 2018

This Hazardous Weather Outlook is for southwest Virginia, west
central Virginia and southeast West Virginia.

.DAY ONE...Today and tonight.

Scattered showers and thunderstorms are expected Saturday afternoon
into the evening. Locally heavy downpours are possible with these
showers and thunderstorms, which may cause localized minor flooding.
There is a marginal risk of excessive rainfall for today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001>006-018>020-VAZ012>017-022>024-032>035-043>047-058-059-060845-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Roanoke-
Botetourt-Rockbridge-Patrick-Franklin-Bedford-Amherst-Henry-
Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte-
437 AM EDT Sat May 5 2018

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia and west central Virginia.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 5, 6:21 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
621 PM EDT SAT MAY 5 2018

VAZ007-052245-
Tazewell-
621 PM EDT SAT MAY 5 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL TAZEWELL
COUNTY...

Until 645 PM EDT

At 621 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles north of Jewell Ridge to near
Raven. Movement was northeast at 25 mph.

Winds in excess of 40 mph and dime size hail are possible with these
storms.

Locations impacted include...
Richlands...
Raven...
Glen Burke...
Bandy...
and Jewell Ridge.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3715 8190 3716 8187 3717 8187 3717 8186
      3718 8180 3720 8178 3720 8176 3724 8174
      3724 8172 3721 8169 3712 8173 3708 8186
      3711 8189 3714 8190
TIME...MOT...LOC 2221Z 238DEG 21KT 3728 8182 3710 8191

DS
Special weather statement, May 5, 6:25 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
625 PM EDT SAT MAY 5 2018

WVZ508-052300-
Western Greenbrier-
625 PM EDT SAT MAY 5 2018

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL GREENBRIER
COUNTY...

Until 700 PM EDT

At 625 PM EDT, a strong thunderstorm was located over Rainelle,
moving northeast at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Rainelle...
Rupert...
Quinwood...
and Anjean.

LAT...LON 3803 8056 3791 8078 3795 8081 3799 8077
      3799 8079 3801 8079 3802 8080 3808 8074
      3808 8071
TIME...MOT...LOC 2225Z 230DEG 20KT 3795 8080

DS
Special weather statement, May 5, 6:45 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
645 PM EDT SAT MAY 5 2018

VAZ007-009-052315-
Tazewell-Smyth-
645 PM EDT SAT MAY 5 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
NORTHWESTERN SMYTH AND CENTRAL TAZEWELL COUNTIES...

Until 715 PM EDT

At 644 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Amonate to 7 miles southwest of
Chilhowie. Movement was east at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with a few
of these storms.

Locations impacted include...
Tazewell...
Saltville...
Chilhowie...
Cedar Bluff...
and Amonate.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3696 8179 3696 8178 3698 8179 3724 8174
      3724 8172 3720 8168 3721 8156 3724 8151
      3726 8150 3725 8148 3727 8146 3727 8143
      3673 8157 3673 8167 3679 8170 3689 8180
TIME...MOT...LOC 2244Z 260DEG 22KT 3721 8168 3674 8179

DS
Special weather statement, May 5, 7:15 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
715 PM EDT SAT MAY 5 2018

VAZ007-009-010-012-WVZ042-052345-
Tazewell-Bland-Wythe-Smyth-Mercer-
715 PM EDT SAT MAY 5 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
NORTHEASTERN SMYTH...EASTERN TAZEWELL...BLAND...NORTHWESTERN WYTHE
AND SOUTHERN MERCER COUNTIES...

Until 745 PM EDT

At 715 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Boissevain to Atkins. Movement was
east at 55 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
Bluefield...
Wytheville...
Bland...
Rural Retreat...
and Ceres.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3727 8145 3732 8095 3730 8095 3729 8097
      3729 8098 3728 8100 3727 8101 3722 8095
      3691 8093 3684 8145
TIME...MOT...LOC 2315Z 259DEG 47KT 3726 8143 3687 8142

DS
Special weather statement, May 5, 7:17 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
717 PM EDT SAT MAY 5 2018

VAZ007-WVZ042-043-052345-
Tazewell-Mercer-Summers-
717 PM EDT SAT MAY 5 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
NORTHEASTERN TAZEWELL...SOUTHERN SUMMERS AND MERCER COUNTIES...

Until 745 PM EDT

At 717 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Flat Top to Boissevain. Movement was
northeast at 50 mph.

Winds in excess of 30 mph and pea size hail are possible with a few
of these storms.

Locations impacted include...
Princeton...
Hinton...
Athens...
Matoaka...
and Camp Creek.

This includes The following Location Mercer County Airport.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3726 8146 3727 8145 3728 8142 3731 8140
      3732 8137 3742 8131 3742 8128 3745 8130
      3750 8126 3751 8121 3758 8119 3760 8114
      3759 8109 3761 8106 3762 8107 3773 8067
      3733 8096
TIME...MOT...LOC 2317Z 244DEG 43KT 3757 8112 3729 8138

DS
Special weather statement, May 5, 7:23 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
723 PM EDT SAT MAY 5 2018

WVZ043-507-508-060000-
Western Greenbrier-Summers-Eastern Greenbrier-
723 PM EDT SAT MAY 5 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
SOUTHWESTERN GREENBRIER AND NORTHERN SUMMERS COUNTIES...

Until 800 PM EDT

At 722 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles south of Babcock State Park to
near Sandstone to near Jumping Branch. Movement was east at 40 mph.

Winds in excess of 40 mph and dime size hail are possible with these
storms.

Locations impacted include...
Hinton...
Rainelle...
Alderson...
Rupert...
and Sandstone.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3783 8054 3772 8063 3773 8066 3767 8069
      3761 8106 3762 8107 3765 8106 3770 8098
      3772 8097 3770 8091 3767 8090 3768 8088
      3773 8090 3774 8092 3777 8089 3782 8094
      3787 8081 3787 8075 3795 8081 3801 8062
TIME...MOT...LOC 2322Z 261DEG 36KT 3789 8097 3778 8093 3763 8104

DS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 3:06 PM EDTSpecial Weather StatementRNKMercer24 min
May 5, 3:33 PM EDTSpecial Weather StatementRNKMercer27 min
May 5, 3:45 PM EDTSpecial Weather StatementRNKMercer30 min
May 5, 4:00 PM EDTAreal Flood AdvisoryRNKMercer6 hr
May 5, 4:04 PM EDTSpecial Weather StatementRNKMercer26 min
May 5, 4:32 PM EDTSpecial Weather StatementRNKMercer, Summers28 min
May 5, 4:45 PM EDTSpecial Weather StatementRNKGreenbrier30 min
May 5, 4:58 PM EDTAreal Flood AdvisoryRNKMercer, Summers8 hr
May 5, 5:01 PM EDTSpecial Weather StatementRNKSummers29 min
May 5, 5:03 PM EDTSpecial Weather StatementRNKSummers27 min
May 5, 5:05 PM EDTSpecial Weather StatementRNKSummers25 min
May 5, 5:28 PM EDTSevere Thunderstorm WarningRNKGreenbrier, Summers47 min
May 5, 5:34 PM EDTSpecial Weather StatementRNKMonroe26 min
May 5, 5:57 PM EDTSpecial Weather StatementRNKGreenbrier33 min
May 5, 6:04 PM EDTSpecial Weather StatementRNKMonroe26 min
May 5, 6:25 PM EDTSpecial Weather StatementRNKGreenbrier35 min
May 5, 7:17 PM EDTSpecial Weather StatementRNKMercer, Summers28 min
May 5, 7:23 PM EDTSpecial Weather StatementRNKSummers37 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.